Armenian Journal of Mathematics

Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian

Aslanyan, Hayk T. and Gevorgyan, Amirjan L. and Grigoryan, Hayk A. (2019) Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian. Armenian Journal of Mathematics, 11 (6). pp. 1-6. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
195Kb

Abstract

It is proved that all finite subgroups of the free groups of the infinitely based varieties of S.I. Adian are cyclic. The set of all non-isomorphic free groups of rank $m$ in this varieties is of continuum cardinality for every finite rank $m > 1$.

Item Type:Article
Uncontrolled Keywords:infinitely based variety, torsion-free groups, free Burnside group
Subjects:20-xx Group theory and generalizations
ID Code:847
Deposited By:Professor Anry Nersesyan
Deposited On:10 May 2019 13:50
Last Modified:10 May 2019 13:50

Repository Staff Only: item control page